# SDR HALA2008120700879

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,076 hours, 30,861 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM, ATB RT FUEL TANK AND TOTAL FUEL QTY INDICATORS BLANK, EICAS MSG FUEL QTY IND NOT DISPLAYED.  AIR TURN BACK TO LAX.  REPAIR IN WORK.
